# SDR SWAA2021081899582

- Difficulty date: July 28, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; METAL FLOOR PANEL 140CF HAS CORROSION AROUND FASTENER HOLES; UPPER AND LOWER SURFACES. STATION 800-850 RBL 21; WL156. DOT NO.1/234. ; / [01] VERIFIED MATERIAL AS 2024 T3; .071 IAW AMM 25-52-01-201-801. A-TAG # A49494.; [02] INSPECTION CW STEP 1; [03] STEP 1 IS INCORRECT. VERIFIED MATERIAL AS 2024 T-3; .080; IAW BOEING DWG 453A2610; REV:K; [04] INSPECTION CW STEP 3; [05] BEGAN FABRICATING REPLACEMENT PANEL 140CF; GOT PANEL CUT TO SHAPE AND LOCATED HOLES IAW AMM 25-52-01-201-801.; [06] VERIFIED STEP 5.; [07] NEED OK TO TREAT AND PRIME BACK SIDE OF FABRICATED REPLACEMENT PANEL 140CF IAW AMM 25-52-01-201 -801.; [08] OK TO TREAT AND PRIME STEP 7.; [09] FABRICATED REPLACEMENT AFT CARGO METAL FLOOR PANEL 140CF; IAW AMM 25-52-01-201-801. VERIFIED MATERIAL AS 2024-T3; .080 IAW BOEING DWG 453A2610; REV:K. TREATED BACK OF PANEL IAW AMM 51-21-41-370-803. PRIMED BACK OF PANEL IAW AMM 51-21-72-370-804.; [10] INSPECTION CW STEP 9. AUDIT CW; [11] AUDIT CW
